MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAL
Medical Device Problem Codes Mechanical Problem (1384); Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.Device passed all functional tests, including the idle current measurement test, run current measurement test, self test, off no power test, unexpected restart error test, displacement test, basic occlusion test, occlusion test, prime/compromised force sensor system test, rewind test and excessive no delivery test.Device was received with normal operating currents.Device was monitored and no unexpected low battery alarm noted.Also, no motor error alarm noted.Motor passed motor test.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed motor error.The customer was able to rewind the insulin pump due to alarm.Customer was advised to discontinue use of the device and revert to a backup plan.The customer was advised that the device would not be replaced and agreed to return the device for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9304531
Report Number2032227-2019-115618
Device Sequence Number16610454
Product Code OZO
UDI-Device Identifier00643169736030
UDI-Public(01)00643169736030
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAL
Device Catalogue NumberMMT-551NAL
Device Lot NumberA6551NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight62